# SDR SWIA2025070100429

- Difficulty date: April 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE BURN MARK ON THE SKIN BETWEEN FS661+16 AND FS661+32 BETWEEN STR 18R AND 19R.   REPAIRED  LIGHTNING STRIKE AT FUSELAGE SKIN BETWEEN FS661+16 AND FS661+32 BETWEEN STR 18R AND 19R. REMOVING ALL DAMAGE REF CRJ900 SRM 53-00-00-201-003-A03 AND CRJ900 SRM 53-31-01-101-004-A04.
